# SDR USAAD97218

- Difficulty date: November 26, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N980VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 48156
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 60030451LB
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CMH - CABIN OVERHEAD EMERGENCY LIGHT INOPERATIVE.  MAINTENANCE REPLACED THE POWER SUPPLY FOR ROWS 4-8 AND ALL THE BATTERIES.  EMERGENCY LIGHT BATTERIES, P/N 14597-101.  (M)
